# SDR 2006UALA00188

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727 Str 14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727 STRINGER FOURTEEN LEFT FRAME CUTOUT IS CRACKED IN UPPER CORNER OF RADIUS.  REMOVED CRACK REF EA I060057 ITEM 3.  FABRICATED REPAIR ANGLE NR 1, FILLER NR 2 AND NR 3 AND INSTALLED REPAIR PARTS REF EA I060057 REF ITEM 6A-B, 7, 8, 9.  SEALED AROUND EDGES AND DINOLED.  (PER SERVICE BULLETIN 737-53-1181)
